The optimal solution for the flow of a fourth-grade fluid with partial slip

S. Islam, Z. Bano, I. Siddique, A. M. Siddiqui

Research output: Contribution to journalArticle

13 Scopus citations

Abstract

The steady flow of a non-Newtonian fluid when slippage between the plate and the fluid occurs is considered. The constitutive equations of the fluid are modeled for a fourth-grade non-Newtonian fluid with partial slip; they give rise to nonlinear boundary value problems. Analytical solutions are obtained using powerful analytic techniques for solving nonlinear problems, homotopy perturbation and optimal homotopy asymptotic methods. The results obtained are compared with the numerical results and it is shown that solutions exist for all values of the non-Newtonian parameters. The solutions valid for the no-slip condition for all values of the non-Newtonian parameters can be derived as special cases of the present analysis. Finally the solutions are discussed using a graphical approach.

Original languageEnglish (US)
Pages (from-to)1507-1516
Number of pages10
JournalComputers and Mathematics with Applications
Volume61
Issue number6
DOIs
StatePublished - Mar 1 2011

All Science Journal Classification (ASJC) codes

  • Modeling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Fingerprint Dive into the research topics of 'The optimal solution for the flow of a fourth-grade fluid with partial slip'. Together they form a unique fingerprint.

  • Cite this